# SDR COMA9860310

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6017523881
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT GOT HYD NR 1, ZERO PRESSURE MESSAGE.  CHECKED HYD GAGE, FOUND NO PRESS URE.  FIFTEEN MINUTES ELAPSED FROM FIRST INDICATION TO ENGINE SHUTDOWN.  REPLACED NR 1 ENGINE HYDRAULIC PRESSURE LINE FROM THE ENGINE TO NR 1 RESERVOIR.
